# SDR SWAA2022100649098

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS493 - BS500 RBL24. DAMAGE FOUND TO BE AT FWD CARGO BAY. / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BNY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP;[02] VERIFIED APLICABILITY SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[03] ENTRY AN ERROR AT CORRECTIVE ACTIONS 2: VERIFIED APPLICABILITY SRM 53-30-15-01-1 FOR IDENTIFICATION AND SRM 51-10-02-0G-0 STEP 9 FOR REPLACEMENT OF PART;[04] LOCATED AND DRILLED NEW AFT. SHIELD P/N= 143A8126Y36; AT FCB AS PER SRM 51-40-05 AND DWG. 143A8126  INSTALLATION WILL BE ACCOMPLISHED ON FAULT # TTG8Q004D40T;[05] VERIFIED CORRECTIVE ACTION 3 AND 4 AS WELL AS THE MEASUREMENT TABLE.
